| Catalog Number |
MZ9275 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd maxzero¿ multi-fuse extension set with needleless connector cracked when reattached to the patient.The following information was provided by the initial reporter: "quad fuse cracked when being reattached to patient by nnp.".
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 27-feb-2023.H6: investigation summary: a complaint of quadfuse breaking when being reattached to the patient was received from the customer.A sample was received for investigation.Through visual inspection, the customer complaint was confirmed.The luer was cracked.A device history record review could not be performed on model mz9275 because the lot number is unknown.